# SDR UIEA2018113002742

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,369 hours, 21,099 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0113
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPENING UP A/C FOUND LT ENG GEN DRIVE LIGHT OUT. RAI LT IDG IAW 24-11-01. OPS AND LEAK CHECKS GOOD AT THIS TIME.
